# SDR AWXA960389

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547987504
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7803 - DURING ROUTINE SCHEDULED C-8 MAINTENANCE CHECK, FOUND RIGHT H-STAB L/E RIB NR 4 FROM INBOARD SIDE CRACKED.  REMOVED AND REPLACED RIB ON RIGHT H-STAB L/E PER SRM 51-30-2.  (M)
